A method for obtaining error estimates in the solution of ill-posed problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1979), pp. 3-6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1979_2_a0,
author = {V. M. Berlinkov},
title = {A~method for obtaining error estimates in the solution of ill-posed problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--6},
year = {1979},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1979_2_a0/}
}
V. M. Berlinkov. A method for obtaining error estimates in the solution of ill-posed problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1979), pp. 3-6. http://geodesic.mathdoc.fr/item/IVM_1979_2_a0/